# SDR QXEA200500200

- Difficulty date: January 21, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 7,888 hours, 5,930 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RT UPPER CORE COWL, FORWARD STRUCTURE, JUST FORWARD OF HEAT SHIELD HAD CHAFE DAMAGE.  REPAIRED IAW CRJ700 SRM 51-25-06-001-001-A01, REO 670-54-23-325 AND HORIZON AIR EA R-54-72.
